# SDR AALA20050424

- Difficulty date: July 6, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FOUND LEFT 4 DOOR EXIT EMERGENCY EGRESS LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT LEFT 4 DOOR FOR EMERGENCY EGRESS LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
